Discussions that mention lyrica

Back Problems board


:confused: Hello , My Neurosurgeon put me on Lyrica while waiting for MRI to help with pain. I just started taking the second pill last Monday , total 150 MG . This morning I woke up at 1:30 AM with cramping and weakness in both legs/ calves/ feet. Could this be from the medicine or is this the failed disc above the fusion causing this . Anyone on Lyrica? Any side effects besides weight gain noticed. Going for MRI on 3/9. Hopefully I will find out what's wrong .
PLIF 10/31/05 L-4 , L-5
Yes, I am either allergic or hyper sensitive to both Lyrica and Neurontin. I had extreme muscle weakness to the point I had to get assistance to even get out of bed and could barely walk. And I swelled so badly all over my body, with the legs/feet being the worst, they sent me to the hospital thinking I might have blood clots in my legs. (This was shortly after my fusion surgery).

If you kept the phamplet, it has a complete listing of adverse reactions to look for. I would contact the doctor and let them know what is occurring.

Feel better.